Reply
Results 1 to 4 of 4

Thread: Creatine

  1. #1
    Registered User leebeejay's Avatar
    Join Date: Nov 2019
    Age: 52
    Posts: 1
    Rep Power: 0
    leebeejay is on a distinguished road. (+10)
    leebeejay is offline

    Creatine

    I started taking creatine, and it kills my stomach I'm very gassy and severe diarrhea. Is there something other supplement that I should take. I am 48 trying to lose some weight and gain some muscle, I am also a severe diabetic.
    Ty
    Reply With Quote

  2. #2
    Krank it up! krankphreak's Avatar
    Join Date: May 2013
    Location: Broken Arrow, Oklahoma, United States
    Posts: 1,923
    Rep Power: 13122
    krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000) krankphreak is a splendid one to behold. (+10000)
    krankphreak is offline
    I have too exactly, been there done that. Regular creatine mono gives me gas like crazy. Try a different creatine. I've found Creaclear by Kaged Muscle alleviates those effects for me. Also, creatine nitrate (look up Concret brand) is great as it only takes a small dose and is highly soluble in water. Just make sure to drink plenty of water while on it as it will raise your creatinine levels and your doc will notice that on your blood tests thinking that your kidneys are stressed. Lots if water aids in your body getting rid of the creatinine. Good luck man!
    My Reviews:
    https://reviews.bodybuilding.com/supplement-reviews/krankphreak

    \m/ Avalanche Hockey, Broncos Football \m/
    <> Oklahoma State Cowboys Football<>

    PR's Bench/300 Squat/340 Deadlift/455
    Reply With Quote

  3. #3
    joe joewattie's Avatar
    Join Date: Jul 2004
    Location: rochester, ny
    Age: 75
    Posts: 217
    Rep Power: 3170
    joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500) joewattie is a glorious beacon of knowledge. (+2500)
    joewattie is offline
    I too am assuming that you are using Creatine Monohydrate?

    Skip the "Loading Dose" recommendations and just use "maintenance" (about 5 gram) doses. (It'll catch up.)

    Some experts recommend mixing with WARM water (instead of cold).

    Worse case try Creatine HCL. Monohydrate is the most studied / proven but HCL has gone through at least some studies. The rest may well be OK but remain relatively unproven.
    joe Henry
    Reply With Quote

  4. #4
    Registered User ThomasStew's Avatar
    Join Date: May 2022
    Age: 52
    Posts: 5
    Rep Power: 0
    ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100) ThomasStew is not very well liked. (-100)
    ThomasStew is offline
    Originally Posted by leebeejay View Post
    I started taking creatine, and it kills my stomach I'm very gassy and severe diarrhea. Is there something other supplement that I should take. I am 48 trying to lose some weight and gain some muscle, I am also a severe diabetic.
    Ty
    Maybe try seeing a doctor first? So how can he explain such a reaction of the body and in which case he will prescribe the necessary medicines for diarrhea?
    Reply With Quote

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts